Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Swelling, itching and burning sensation in labia with discharge. Tried Monistant 3 day treatment, no help. Any relation to periods ?

Hi Im having a swollen, itchy and burning sensation in my labia . I started off with a lot of discharge and that lasted for about 4 days. I didn t really pay much attention to it but these past 4 days its gotten worse. When I started with the burning and itching i haven t had much discharge. Two days ago I began treating it like a yeast infection with Monistant 3 day treatment. Today will be my last night and i has not gotten better. I also had very little cramping today but I don t think Its related with my menstral? Please help. I am sexually active with my partner of 7 years.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
As you describe your symptoms you have yeast infection but you should do:
treat orally(fluconazole 100 mg as a single dose)+/- vaginal treat
treat the partner
within treatment you should interrupt intercourse
keep your personal hygiene

Take care and do not be worry
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor